# SDR SIMA20131017009

- Difficulty date: October 17, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 26,675 hours, 18,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OTBD FLT SPOILERS CAUTION MESSAGE.  BLED HYD SYS 1 IAW AMM 29-10-00.  REMOVED AIR FROM SYSTEM.  SERVICED NR 1 HYD SYS IAW AMM 12-12-29.  PERFORMED POST 2 TEST IAW AMM 27-61-05.  OPS NORMAL.
